MathSciNet Relay Station
MathSciNet bibliographic data
MR1750311 11T55 (11P05)
Gallardo, Luis On the restricted Waring problem over $\bold F_{2^n}[t]$. Acta Arith. 92 (2000), no. 2, 109–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement